Alert archive / Maine / Gale Warnings in 2017
Gale Warning 38, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Dec 23, 2017, 12:13 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2017, 12:13 PM EST (17:13 UTC)
- Expired
- Dec 23, 2017, 9:23 PM EST
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
386 WHUS71 KCAR 231713 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1213 PM EST Sat Dec 23 2017 ANZ050-051-240115- /O.UPG.KCAR.SC.Y.0092.000000T0000Z-171224T0600Z/ /O.NEW.KCAR.GL.W.0038.171223T1713Z-171224T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1213 PM EST Sat Dec 23 2017 ...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... The National Weather Service in Caribou has issued a Gale Warning, which is in effect until 1 AM EST Sunday. The Small Craft Advisory is no longer in effect. * Winds and Seas...South winds 20 to 30 kt with gusts up to 40 kt. Seas 6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-240115- /O.CON.KCAR.SC.Y.0092.000000T0000Z-171224T0600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1213 PM EST Sat Dec 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * Winds and Seas...South winds 15 to 25 kt with gusts up to 35 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
3 follow-up statements
179 WHUS71 KCAR 231950 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 250 PM EST Sat Dec 23 2017 ANZ050-051-240400- /O.CON.KCAR.GL.W.0038.000000T0000Z-171224T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 250 PM EST Sat Dec 23 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * Winds and Seas...South winds 20 to 30 kt with gusts up to 40 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-240400- /O.CON.KCAR.SC.Y.0092.000000T0000Z-171224T0600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 250 PM EST Sat Dec 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * Winds and Seas...South winds 15 to 25 kt with gusts up to 35 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
245 WHUS71 KCAR 232347 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 647 PM EST Sat Dec 23 2017 ANZ050-051-240600- /O.CON.KCAR.GL.W.0038.000000T0000Z-171224T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 647 PM EST Sat Dec 23 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * Winds and Seas...South winds 20 to 30 kt with gusts up to 40 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-240600- /O.CON.KCAR.SC.Y.0092.000000T0000Z-171224T0600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 647 PM EST Sat Dec 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * Winds and Seas...South winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
133 WHUS71 KCAR 240223 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 923 PM EST Sat Dec 23 2017 ANZ050-051-240900- /O.CAN.KCAR.GL.W.0038.000000T0000Z-171224T0600Z/ /O.EXB.KCAR.SC.Y.0092.000000T0000Z-171224T0900Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 923 PM EST Sat Dec 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Caribou has issued a Small Craft Advisory, which is in effect until 4 AM EST Sunday. The Gale Warning has been cancelled. * Winds and Seas...Southwest winds 20 to 25 kt with a few gusts up to 35 kt. Seas 9 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ052-240900- /O.EXT.KCAR.SC.Y.0092.000000T0000Z-171224T0900Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 923 PM EST Sat Dec 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... * Winds and Seas...Southwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ CB
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 23, 12:13 PM EST, 0 minutes earlier.
Area forecast discussion, Dec 23, 12:13 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1213 PM EST Sat Dec 23 2017
.SYNOPSIS...
Low pressure will cross the region this afternoon into tonight.
High pressure will build across the region Sunday. Low pressure
will track across the Gulf of Maine Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Update 12:00 PM: Have adjusted temperature and dew point. No
other changes.
Previous Discussion...
Winter Storm Warnings for NW and NE Aroostook County and Winter
Weather Advisories for the rest of the CWA remain in place.
Latest analysis showed low pres moving across the Gulf of Maine
w/the first batch of snow exiting the region. A lull in the
activity this morning before the next shot of precip arrives
later this morning as low pres apchs from the sw. Temps across
the region are slowly warming into the mid and upper teens
across the Downeast w/the outer islands showing mid 20s. Further
to the n, temps have warmed into the single digits w/the
northern portion of Aroostook County still below 0F. Temps will
continue to slowly warm through the day today as low pres to sw
moves ne.
The low pres system will continue to move to the ne today and
move up across the downeast region later this afternoon into the
evening. Another slug of precip will arrive later this morning
and continue to spread north this afternoon into the evening.
Leaned heavily w/a blend of the RAP and NAM12 which seem to
handle setups such as this one w/cold air damming in place and
warm air moving in aloft. Precip will be in the form of snow
initially and then change to mixed precip(sleet/freezing rain)
across the Bangor and Downeast region by mid to late morning.
Icing in these areas will be around a tenth of an inch before
thing change to rain as temps warm well into the 30s and 40s.
One thing to note here is that the surface will initially be
cold enough for further icing even though it is raining
especially the Bangor and Lincoln region. Further n into the
Central Highlands, snow to go to mixed precip which could lead
to a significant icing potential as warmer aloft has trouble
mixing down to the sfc for a time. On top of 4-7 inches of snow,
icing could hit up to 0.30" which will lead to hazardous
travel. The mixed precip line is expected to make as far n as
the Caribou- Presque Isle w/temps apchg the upper 20s to around
30F. This could lead to 0.10" of ice along w/at least 7 inches
of snow. Across the St. John and Allagash region, temps look to
remain cold enough for all snow where 8+ inches are expected.
Low pres is then expected to pull across New Brunswick into the
Canadian Maritimes. Colder air is expected to filter back into
the region w/mixed precip across the ne areas going to a brief
period of snow before ending. Overnight temps will be dropping
into teens and 20s by daybreak Sunday(Christmas Eve).
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Christmas snow storm expected...
Sunday will be the mildest day of the upcoming week with highs
in the lower 20s north and around the freezing mark along the
coast. Some stratocu fields may affect northern zones during the
day and gusty northwest winds appear likely. Gusts may reach 20
to 25 mph at times. The winds will die off quickly Sunday night
and temperatures will plummet in the evening. Temperatures will
bottom out by late evening near zero in northern Aroostook and
low to mid teens for Bangor and the Down East region. Clouds
will then rapidly increase for the remainder of the night. These
clouds will be from a developing Nor'easter that will track
quickly across the Gulf of Maine on Monday while deepening
rapidly. The storm will be all snow for the entire forecast
area and feature favorable snow ratios with good dendritic
growth and instability aloft. The ratios will be mitigated by
strong winds...which will cause blowing and drifting snow. It
will be a fast moving storm that will do most of its damage
during Christmas day, but snowfall rates for Bangor and the Down
East region may reach an inch an hour on Christmas morning.
These rates and blowing snow will make travel hazardous. Overall
amounts of around 9 to 10 inches currently look likely from the
Bangor area and much of the Down East area. Amounts will
decrease to the north...with northwest Aroostook receiving the
least amount from this storm. Snow will taper off in northern
zones Christmas evening, but blowing and drifting will continue
through the night.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Bitter cold temperatures and wind chills are expected
through the period...
Wind chill advisories or warnings will likely be required
during the period. Record cold highs will be a consideration as
high temperatures will be below zero for northern zones
Wednesday and Thursday with only slight moderation into the
single digits on Friday. Temperatures will be well below zero at
night, but winds will make wind chills more of an issue than
extremely low temperatures. The amounts of cold air advection
will make snow showers a possibility for the Allagash and Saint
John Valley even with little H925-H850 moisture available. A
coastal storm appears to be in the works at the end of the
period with the threat of more snow.
&&
.AVIATION /17Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: MVFR-IFR for KBHB & KBGR this morning going to IFR
later this morning into the afternoon. Snow going to
sleet/freezing rain and then to rain by midday. Conditions are
forecast to gradually improve to VFR by midnight or so. Across
the northern terminals, VFR this morning to going to MVFR and
IFR later this morning w/snow going to mixed precip mainly from
KCAR to KHUL. KHUL could even see a change to rain by evening as
warmer lifts n. Slower improvement expected by later tonight to
MVFR by late evening.
SHORT TERM: Sunday will be VFR. The VFR conditions will last
most of Sunday night. On Monday, snow will create LIFR vis with
tempo VLIFR possible. Blowing snow is likely Monday into Monday
night. VFR returns later Monday night into Wednesday with the
exception of a few snow showers for CAR and FVE.
&&
.MARINE...
NEAR TERM: SCA stays in place through tonight. May need to
extend to the SCA a few more hrs tonight. Will assess this
later. Winds picking up from the E at 15-20 kts w/25 kts being
reported at 44034 buoy. Winds are expected to increase more
today hitting 20-5 kts. Some gusts to 35 kts are expected and
mainly across the outer waters. The gusts look to be short lived
and therefore, stayed w/the SCA for now. Seas are up to 5 ft
and building. Seas are expected to build to 7-9 ft at the height
of the event this afternoon into the evening. Winds are
expected to turn to the nnw later tonight as the low passes to
the ne. Speeds of 20 kts sustained looks to be about right
w/gusts to 25 kt. Seas will drop back to 6-8 ft.
SHORT TERM: Gale conditions are expected Monday and again later
Tuesday into Tuesday night. Outside of the gales, small craft
advisory conditions will be in effect Monday through Friday.
There is potential for the first freezing spray of the season by
midweek.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 1 AM EST Sunday for MEZ001-002.
Winter Weather Advisory until 10 PM EST this evening for
MEZ003>006-010-011-015>017-029>032.
MARINE...Small Craft Advisory until 1 AM EST Sunday for ANZ052.
Gale Warning until 1 AM EST Sunday for ANZ050-051.
&&
Near Term...MignoneHazardous weather outlook, Dec 23, 12:13 PM EST, 0 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 1213 PM EST Sat Dec 23 2017 MEZ003>006-010-011-015>017-029>032-241715- Northern Somerset-Northern Piscataquis-Northern Penobscot- Southeast Aroostook-Central Piscataquis-Central Penobscot- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Southern Piscataquis- Northern Washington- 1213 PM EST Sat Dec 23 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for Coastal DownEast Maine...East Central Maine...Eastern Maine...Interior DownEast Maine...North Central Maine...Northern Maine and West Central Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-002-241715- Northwest Aroostook-Northeast Aroostook- 1213 PM EST Sat Dec 23 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... This Hazardous Weather Outlook is for Far Northern Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-241715- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1213 PM EST Sat Dec 23 2017 ...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-241715- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1213 PM EST Sat Dec 23 2017 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Dec 23, 8:17 AM EST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
817 AM EST SAT DEC 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 W CRANBERRY ISLES 44.25N 68.29W
12/23/2017 M5.3 INCH HANCOCK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 NE PLYMOUTH 44.80N 69.17W
12/23/2017 M1.5 INCH PENOBSCOT ME COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER CAR1701698
EVENT NUMBER CAR1701699
PFLocal storm report, Dec 23, 8:43 AM EST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
843 AM EST SAT DEC 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW WHITING 44.74N 67.31W
12/23/2017 M2.0 INCH WASHINGTON ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0821 AM SNOW BREWER 44.80N 68.76W
12/23/2017 E2.0 INCH PENOBSCOT ME PUBLIC
0841 AM SNOW 3 N DEER ISLE 44.27N 68.67W
12/23/2017 M4.5 INCH HANCOCK ME TRAINED SPOTTER
1/8 INCH OF SLEET
&&
EVENT NUMBER CAR1701700
EVENT NUMBER CAR1701701
EVENT NUMBER CAR1701702
PFLocal storm report, Dec 23, 9:30 AM EST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
930 AM EST SAT DEC 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 6 E DEDHAM 44.67N 68.54W
12/23/2017 M1.8 INCH HANCOCK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW EAST SANGERVILLE 45.14N 69.28W
12/23/2017 M2.0 INCH PISCATAQUIS ME CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 6 SW MARIAVILLE 44.64N 68.49W
12/23/2017 M2.0 INCH HANCOCK ME COCORAHS
24 HOUR SNOWFALL.
0928 AM SNOW 2 SSW ELLSWORTH 44.51N 68.44W
12/23/2017 M2.9 INCH HANCOCK ME PUBLIC
&&
EVENT NUMBER CAR1701703
EVENT NUMBER CAR1701704
EVENT NUMBER CAR1701705
EVENT NUMBER CAR1701706
PFLocal storm report, Dec 23, 10:07 AM EST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
1007 AM EST SAT DEC 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW EAST SANGERVILLE - COOP 45.14N 69.28W
12/23/2017 M2.0 INCH PISCATAQUIS ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
1005 AM SNOW 2 SSE KINGSBURY 45.09N 69.63W
12/23/2017 M3.0 INCH PISCATAQUIS ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1701707
EVENT NUMBER CAR1701708
TWDLocal storm report, Dec 23, 10:28 AM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
1028 AM EST SAT DEC 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 E SURRY 44.49N 68.46W
12/23/2017 M2.9 INCH HANCOCK ME COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 E MARIAVILLE 44.72N 68.39W
12/23/2017 M2.0 INCH HANCOCK ME COCORAHS
24 HOUR SNOWFALL.
0900 AM SNOW CORINNA 44.92N 69.24W
12/23/2017 M1.5 INCH PENOBSCOT ME CO-OP OBSERVER
24 HOUR SNOWFALL.
1027 AM SNOW 1 NNE COLUMBIA FALLS 44.67N 67.72W
12/23/2017 M1.5 INCH WASHINGTON ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1701709
EVENT NUMBER CAR1701710
EVENT NUMBER CAR1701711
EVENT NUMBER CAR1701712
TWDLocal storm report, Dec 23, 11:40 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
1140 AM EST SAT DEC 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW CORINNA - COOP 44.92N 69.27W
12/23/2017 M1.5 INCH PENOBSCOT ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
1135 AM SNOW 1 NNW ABBOT 45.20N 69.46W
12/23/2017 M3.0 INCH PISCATAQUIS ME TRAINED SPOTTER
1138 AM SNOW MILLINOCKET 45.66N 68.71W
12/23/2017 M1.0 INCH PENOBSCOT ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1701713
EVENT NUMBER CAR1701714
EVENT NUMBER CAR1701715
TWDThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 3:16 PM EST | Winter Storm Watch | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 12 hr |
| Dec 23, 6:49 PM EST | Special Weather Statement | CAR | Penobscot, Piscataquis | 116 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.